# SDR ZB0R200500001

- Difficulty date: April 18, 2005
- Submitted: April 22, 2005
- Operation: General aviation
- Aircraft: N643MT
- Make and model: Piper PA 28-180
- Aircraft serial: 285646
- Aircraft time: 4,902 hours
- System (JASC): 2720 · Rudder Control System
- Part: Trim System
- Condition: Out Of Rig
- Location: Zone 300
- Part time: 4,902 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RUDDER CONTROL AND RUDDER TRIM CONTROL SYSTEMS OUT OF RIG.  CABLES WERE LOOSE AND IMPROPERLY ADJUSTED.  RIGGED RUDDER AND RUDDER TRIM SYSTEM PER PA28-180 SERVICE MANUAL.
